TREN - PROLACTIN ! HELP SHED SOME LIGHT!!

  1. New Member
    DrivenDreams's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Feb 2009
    Posts
    444
    Rep Power
    294
    Level
    17
    Lv. Percent
    20.74%

    TREN - PROLACTIN ! HELP SHED SOME LIGHT!!


    I'm 5.5wks in on tren ace...started at 50mg, then 75mg now going 100mg.

    Around week 4.5 a little after that I noticed my nips getting tender.

    I have liquid caber that I'm using 500mcg e3d
    I'm using b6 @ 1000mg ed(onlt been doing it 2 days)
    I bought vitex using it @ 3g ed
    I'm using letro .4mg ED

    What, why, and how am I having a flare up?

    Anyone shed somelight?

  2. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    well lets see ur FULL cycle

    list it out,

    tell us when you started each ancillary,

    tender...? is there a lump?
  3. New Member
    DrivenDreams's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Feb 2009
    Posts
    444
    Rep Power
    294
    Level
    17
    Lv. Percent
    20.74%

    Quote Originally Posted by crazyfool405 View Post
    well lets see ur FULL cycle

    list it out,

    tell us when you started each ancillary,

    tender...? is there a lump?
    I have previous gyno, yes, there feels like there has been an addition to the breast tissue. like a little nipple, next to my REAL nipple under it. Its tender and little.

    I took letro from day 1, b6 was off and on throughout the cycle... vitex started yesterday.


    I thought about dropping tren for 2 weeks, then resuming after 2 weeks have passed.
    •   
       

  4. crazyfool405's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    May 2008
    Posts
    7,430
    Rep Power
    0
    Level
    55
    Lv. Percent
    20.55%
    Achievements Activity ProPosting ProPosting Authority

    are you just taking tren? you add test to it?

    drop the vitex if ur using caber. see if that helps
  5. New Member
    DrivenDreams's Avatar
    Stats
    6'1"  205 lbs.
    Join Date
    Feb 2009
    Posts
    444
    Rep Power
    294
    Level
    17
    Lv. Percent
    20.74%

    Quote Originally Posted by crazyfool405 View Post
    are you just taking tren? you add test to it?

    drop the vitex if ur using caber. see if that helps

    Just read up liquid caber isn't stable, so either caber tabs, or prami liquid.

    Im not a noob bro, of course test.... 150mg/100mg
  

  
 

Similar Forum Threads

  1. Replies: 14
    Last Post: 09-09-2014, 02:24 AM
  2. bcaa and EAA somebody shed light
    By king1033 in forum Supplements
    Replies: 6
    Last Post: 01-08-2008, 07:10 PM
  3. Replies: 1
    Last Post: 05-28-2003, 08:46 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in